Kodai Mathematical Journal

Real hypersurfaces of a complex manifold and distributions with complex structure

Kentaro Yano and Shigeru Ishihara

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 289-303.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035548

Digital Object Identifier
doi:10.2996/kmj/1138035548

Mathematical Reviews number (MathSciNet)
MR0508746

Zentralblatt MATH identifier
0422.53016

Subjects
Primary: 32F25
Secondary: 53B35: Hermitian and Kählerian structures [See also 32Cxx] 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

Yano, Kentaro; Ishihara, Shigeru. Real hypersurfaces of a complex manifold and distributions with complex structure. Kodai Math. J. 1 (1978), no. 2, 289--303. doi:10.2996/kmj/1138035548. https://projecteuclid.org/euclid.kmj/1138035548


Export citation

References

  • [1] CARTAN, E., Sur la geometrie pseudo-conforme des hypersurfaces des deux variables complexes I, Ann. di Mat. Pura ed Appl. (4) 11 (1932), 17-90 (or euvres, II, 2, 1231-1304) II, Ann. Scuola Norm. Pisa, (2) 1 (1932), 333-354 (or Oeuveres III, 2, 1217-1238).
  • [2] CHERN, S. S. AND J. K. MOSER, Real hypersurfaces in complex manifolds, Acta Math., 133 (1974), 219-271.
  • [3] ISHIHARA, S., Distributions with complex structure, to appear in Kodai Math. J.
  • [4] SASAKI, S., Almost contact manifolds, Part I, Lecture Notes, Thoku University, Sendai, Japan, 1965.
  • [5] TANAKA, N., On the pseudo-conformal geometry of hypersurfaces of the space of complex variables, J. Math. Soc. of Japan, 14 (1962), 397-429.
  • [6] WALKER, A. G., Connexions for parallel distributions in the large, I, Quart. J. of Math., Oxford (2), 6 (1955), 301-308, II, 9 (1958), 221-231.
  • [7] YANO, K., Differential geometry on complex and almost complex spaces, Pergamon Press, 1965.